Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv and herpes
Aug 1, 2007

been poz hiv for 20+yrs off meds since 2001cd4 avg 600-800viral 50- has been 80000 juy 9 startedbreaking out on chest pimple like soresspread rapidly cheststomach spreadtoback and lowerlegand rt knee no genital sores or lips though testedpoz for hsv-1 hsv-2 neg for chicken pox virusput me on valtrx week ago not improving is this hiv related / first time i ever experienced this very painful thankyou Bo in Bama is this herpes

Response from Dr. Young

Dear Bo, Thanks for your post.

As you might imagine, it's pretty difficult to make a definite diagnosis via the internet. Your labs say that you've been exposed to herpes viruses, the distribution of the pimples that you describe don't sound like HSV.

Rather, sounds more like a staph infection, perhaps the more drug-resistant form, called MRSA. If your symptoms don't improve, I'd make sure to let your doctor know-- it may be that specific antibiotics may help (we use doxycycline or Bactrim for MRSA).

Best of luck, BY



Previous
newly diagnosed cd4 6
Next
Condom broke,can PEP be affective

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement